# SDR PIDA20050203

- Difficulty date: December 27, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 58,808 hours, 45,150 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN CRACKED IN THE LOWER AFT CORNER OF THE TOP HINGE CUTOUT.  REPAIRED DAMAGE AREA PER SRM 52-00-01.
